# SDR DHL2001720010

- Difficulty date: May 9, 2001
- Submitted: May 10, 2001
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 3450 · Dependent Position Determining System
- Part: Receiver
- Part number: 5224280105
- Part serial: B9612
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

A/C PITCHES UP & DOWN ON ILS IN A & B MODE. R&R NAV UNIT IAW MM REF 34-31-21. GRND OP CK OK.
